A mod k index theorem.

Daniel S. Freed; Richard B. Melrose

Inventiones mathematicae (1992)

  • Volume: 107, Issue: 2, page 283-300
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Freed, Daniel S., and Melrose, Richard B.. "A mod k index theorem.." Inventiones mathematicae 107.2 (1992): 283-300. <http://eudml.org/doc/143967>.

author = {Freed, Daniel S., Melrose, Richard B.},
journal = {Inventiones mathematicae},
keywords = {index-theory; totally characteristic pseudodifferential operators; -manifold; Dirac operators},
number = {2},
pages = {283-300},
title = {A mod k index theorem.},
url = {http://eudml.org/doc/143967},
volume = {107},
year = {1992},

AU - Freed, Daniel S.
AU - Melrose, Richard B.
TI - A mod k index theorem.
JO - Inventiones mathematicae
PY - 1992
VL - 107
IS - 2
SP - 283
EP - 300
KW - index-theory; totally characteristic pseudodifferential operators; -manifold; Dirac operators
UR - http://eudml.org/doc/143967
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.